# SDR HALA2016040100159

- Difficulty date: April 1, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK  Y-450 HAS ONE AREA OF CORROSION AT BS 345.   CORROSION REMOVED IAW GMM, VOL 1, CHAPTER 5, FOUND OUT OF LIMITS IAW SRM 53-31-15, REV 89.   SEAT TRACK REPLACED IAW SRM 51-72-11, REV 89 AND DWG F53334771.
